Perfect f-Matchings and f-Factors in Hypergraphs - A Combinatorial Approach

  • We prove characterizations of the existence of perfect f-matchings in uniform mengerian and perfect hypergraphs. Moreover, we investigate the f-factor problem in balanced hypergraphs. For uniform balanced hypergraphs we prove two existence theorems with purely combinatorial arguments, whereas for non-uniform balanced hypergraphs we show that the f-factor problem is NP-hard.
Metadaten
Author:Isabel Beckenbach, Robert Scheidweiler
Document Type:Article
Parent Title (German):Discrete Mathematics
Volume:340
Issue:10
First Page:2499
Last Page:2506
Date of first Publication:2017/10/01
Preprint:urn:nbn:de:0297-zib-59071
DOI:https://doi.org/10.1016/j.disc.2017.05.005